Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is height phobia related to ear leakage ?

Dear Sir Greetings. My age is 52 and from the age of 6 or 7 i had pus coming from both the ears.Till i was 35 to 40 years it was quite regular in leaking of the ears which would leak for a week or so and then stop for a month or so.From the past 10 years the leaking comes only in 6 months once or twice but only for 2 days or so.From recently i am having Vertigo .Sir, is there any chance for the problem of my ears for me to get a little anxiety and height phobia .I am having height phobia from the past 20 years and for anxiety i am taking daily 1 tablet of Trika .25 mg only from the past 2 years.Whenever i get dizziness i take for 4 to 5 days Vertin and Neurobin forte which was prescribed by a General physician.Sir , due to my ear problem from childhood is there any effect on the brain for it to get restless.Sir, waiting for your valuable advise.
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
ENT Specialist 's  Response
Dear aravind
As you described, it looks like you are sufferingfrom CSOM... your vertigo could be due to ear problem itself.. consult an ENT surgeon and you may require to undergo surgery

Answered: Wed, 6 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Welcome to Healthcare Magic Forum
Ear discharge suggest that you have a chronic middle ear infection, which needs treatment, or it will worsen and damage innerear and affect your hearing also.

Trika has side effects, one of which is vertigo. It is also habit forming.Before taking /changing /stopping any medication please consult your physician. Always avoid self medication.

For your anxiety, fear of height and vertigo, you can take help of homoeopathy.
Or a psychiatrist.

Answered: Sat, 26 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor